# SDR CALA2015033000212

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 53,017 hours, 18,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A53451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FWD OF STATION 727B, LBL 24.75, 4 HOLES COMMON TO T HE SPLICE STRAP & THE SEAT TRACK OTBD & INBD FLANGES BEAM UPPER CHORD MARKED.  JOB IS ACCOMPLISHED AS IAW ECRA NO.5320-02440 SEE ATTACH COPY AND RES 2008245-8 REPAIR WAS ACCOMPLISHED AT CABIN SEAT TRACK S TATION 277B LBL 24.75.
